Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 92, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Oct 8, 2010, 1:27 PM CDT for 16 counties in Florida. It took effect at Oct 9, 2010, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2010, 1:27 PM CDT (18:27 UTC)
- In effect from
- Oct 9, 2010, 11:00 AM CDT
- Expired
- Oct 9, 2010, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.5 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2616 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
316 WWUS82 KTAE 081827 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 227 PM EDT FRI OCT 8 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO ONGOING LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY FOR ALL OF THE INLAND EASTERN FLORIDA PANHANDLE AND INLAND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR ALL OF THE INLAND EASTERN FLORIDA PANHANDLE AND INLAND FLORIDA BIG BEND DUE TO ANTICIPATED LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY... .VERY LITTLE CHANGE IN THE OVERALL PATTERN WILL KEEP DRY AND WARM CONDITIONS IN THE FORECAST THROUGH THE UPCOMING WEEKEND. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW CRITICAL LEVELS FOR AN EXTENDED PERIOD EACH AFTERNOON AWAY FROM THE COAST. ALONG THE COAST...A BRIEF DURATION OF CRITICALLY LOW RELATIVE HUMIDITY WILL BE POSSIBLE EARLY EACH AFTERNOON...HOWEVER THE DEVELOPMENT OF AFTERNOON SEA BREEZES IS EXPECTED TO BRING INCREASING MOISTURE BACK INTO COASTAL AREAS. RELATIVE HUMIDITY WILL ALSO FALL BELOW CRITICAL LEVELS ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA...HOWEVER HIGH PRESSURE CENTERED NEARBY WILL KEEP WINDS BELOW CRITICAL THRESHOLDS...AND PREVENT RED FLAG CONDITIONS FROM BEING ACHIEVED. FLZ007>019-026>029-034-091100- /O.UPG.KTAE.FW.A.0078.101009T1700Z-101010T0000Z/ /O.NEW.KTAE.FW.W.0092.101009T1700Z-101010T0000Z/ /O.NEW.KTAE.FW.A.0079.101010T1700Z-101011T0000Z/ /O.CON.KTAE.FW.W.0091.000000T0000Z-101009T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE- 227 PM EDT FRI OCT 8 2010 /127 PM CDT FRI OCT 8 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO ONGOING LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ALSO ISSUED A FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING DUE TO ANTICIPATED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ108-112-114-115-118-127-128-134-090000- /O.CON.KTAE.FW.W.0091.000000T0000Z-101009T0000Z/ SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE- 227 PM EDT FRI OCT 8 2010 /127 PM CDT FRI OCT 8 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO ONGOING LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ 14-MROCZKA
4 follow-up statements
741 WWUS82 KTAE 090039 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 839 PM EDT FRI OCT 8 2010 ...A RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY FOR ALL OF THE INLAND EASTERN FLORIDA PANHANDLE AND INLAND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR ALL OF THE INLAND EASTERN FLORIDA PANHANDLE AND INLAND FLORIDA BIG BEND DUE TO ANTICIPATED LONG DURATIONS OF CRITICALLY LOW RELATIVE HUMIDITY... .VERY LITTLE CHANGE IN THE OVERALL PATTERN WILL KEEP DRY AND WARM CONDITIONS IN THE FORECAST THROUGH THE UPCOMING WEEKEND. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL BELOW CRITICAL LEVELS FOR AN EXTENDED PERIOD EACH AFTERNOON AWAY FROM THE COAST. ALONG THE COAST...A BRIEF DURATION OF CRITICALLY LOW RELATIVE HUMIDITY WILL BE POSSIBLE EARLY EACH AFTERNOON...HOWEVER THE DEVELOPMENT OF AFTERNOON SEA BREEZES IS EXPECTED TO BRING INCREASING MOISTURE BACK INTO COASTAL AREAS. RELATIVE HUMIDITY WILL ALSO FALL BELOW CRITICAL LEVELS ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA... HOWEVER HIGH PRESSURE CENTERED NEARBY WILL KEEP WINDS BELOW CRITICAL THRESHOLDS...AND PREVENT RED FLAG CONDITIONS FROM BEING ACHIEVED. FLZ007>019-026>029-034-090915- /O.CON.KTAE.FW.W.0092.101009T1700Z-101010T0000Z/ /O.CON.KTAE.FW.A.0079.101010T1700Z-101011T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE- 839 PM EDT FRI OCT 8 2010 /739 PM CDT FRI OCT 8 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY AND A FIRE WEATHER WATCH SUNDAY AFTERNOON DUE TO ANTICIPATED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
630 WWUS82 KTAE 090815 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 415 AM EDT SAT OCT 9 2010 ...A RED FLAG WARNING IS NOW IN EFFECT FOR ALL OF NORTH FLORIDA FROM NOON EDT /11 AM CDT/ TODAY UNTIL 8 PM EDT /7 PM CDT/ DUE TO LONG DURATIONS OF RELATIVE HUMIDITY VALUES LESS THAN 35 PERCENT... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR INLAND AREAS OF NORTH FLORIDA SUNDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY VALUES LESS THAN 35 PERCENT... .A DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION THROUGHOUT THE WEEKEND. AFTERNOON SEA BREEZES DEVELOPING SUNDAY AFTERNOON WILL LIKELY RESTRICT RED FLAG CONDITIONS TO AREAS AWAY FROM THE IMMEDIATE COAST. CRITICALLY LOW RELATIVE HUMIDITY VALUES ARE EXPECTED ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA THROUGHOUT THE WEEKEND...BUT NECESSARY WIND CRITERIA WILL NOT BE MET. MOISTURE LEVELS WILL INCREASE BY THE MIDDLE OF THE UPCOMING WEEK AHEAD OF A WEAK COLD FRONT. FLZ108-112-114-115-118-127-128-134-100000- /O.EXB.KTAE.FW.W.0092.101009T1600Z-101010T0000Z/ SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN- COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE- 415 AM EDT SAT OCT 9 2010 /315 AM CDT SAT OCT 9 2010/ ...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007>019-026>029-034-100000- /O.EXT.KTAE.FW.W.0092.101009T1600Z-101010T0000Z/ /O.CON.KTAE.FW.A.0079.101010T1700Z-101011T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE- 415 AM EDT SAT OCT 9 2010 /315 AM CDT SAT OCT 9 2010/ ...RED FLAG WARNING NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 38-GODSEY
500 WWUS82 KTAE 091552 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1152 AM EDT SAT OCT 9 2010 ...A RED FLAG WARNING IS STILL IN EFFECT FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE ZONES...EXCEPT FOR THE IMMEDIATE COASTAL STRIP (EXCLUDING COASTAL BAY COUNTY WHICH EXTENDS FURTHER INLAND)...FROM NOON EDT /11 AM CDT/ TODAY UNTIL 8 PM EDT /7 PM CDT/ DUE TO LONG DURATIONS OF RELATIVE HUMIDITY VALUES LESS THAN 35 PERCENT... ...THE RED FLAG WARNING HAS BEEN CANCELLED FOR THE IMMEDIATE COASTAL STRIP OF ZONES...(EXCLUDING COASTAL BAY COUNTY WHICH EXTENDS FURTHER INLAND) OF THE FLORIDA BIG BEND AND PANHANDLE FOR THIS AFTERNOON... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR INLAND AREAS OF NORTH FLORIDA SUNDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY VALUES LESS THAN 35 PERCENT... .A DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION THROUGHOUT THE WEEKEND. AFTERNOON SEA BREEZES DEVELOPING EACH AFTERNOON WILL LIKELY RESTRICT RED FLAG CONDITIONS TO AREAS AWAY FROM THE IMMEDIATE COAST. CRITICALLY LOW RELATIVE HUMIDITY VALUES ARE EXPECTED ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA THROUGHOUT THE WEEKEND...BUT NECESSARY WIND CRITERIA WILL NOT BE MET. MOISTURE LEVELS WILL INCREASE BY THE MIDDLE OF THE UPCOMING WEEK AHEAD OF A WEAK COLD FRONT. FLZ108-114-115-118-127-128-134-091700- /O.CAN.KTAE.FW.W.0092.101009T1600Z-101010T0000Z/ SOUTH WALTON-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE- 1152 AM EDT SAT OCT 9 2010 /1052 AM CDT SAT OCT 9 2010/ ...THE RED FLAG WARNING HAS BEEN CANCELLED FOR THE IMMEDIATE COASTAL STRIP OF ZONES (EXCLUDING COASTAL BAY COUNTY WHICH EXTENDS FURTHER INLAND) OF THE FLORIDA BIG BEND AND PANHANDLE FOR THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING...AS THE AFTERNOON SEA BREEZE SHOULD PREVENT CRITICALLY LONG DURATIONS OF SUB 35 PERCENT RELATIVE HUMIDITY FROM OCCURRING TODAY. $$ FLZ007>019-026>029-034-100000- /O.CON.KTAE.FW.W.0092.101009T1600Z-101010T0000Z/ /O.CON.KTAE.FW.A.0079.101010T1700Z-101011T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE- 1152 AM EDT SAT OCT 9 2010 /1052 AM CDT SAT OCT 9 2010/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ112-100000- /O.CON.KTAE.FW.W.0092.101009T1600Z-101010T0000Z/ COASTAL BAY- 1052 AM CDT SAT OCT 9 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING EXCEPT ALONG THE IMMEDIATE COAST... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ 17-GOULD
234 WWUS82 KTAE 091929 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 329 PM EDT SAT OCT 9 2010 ...A RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE ZONES...EXCEPT FOR THE IMMEDIATE COASTAL STRIP (EXCLUDING COASTAL BAY COUNTY WHICH EXTENDS FURTHER INLAND)...UNTIL 8 PM EDT /7 PM CDT/ DUE TO LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 35 PERCENT... ...THE RED FLAG WARNING HAS BEEN CANCELLED FOR THE IMMEDIATE COASTAL STRIP OF ZONES...(EXCLUDING COASTAL BAY COUNTY WHICH EXTENDS FURTHER INLAND) OF THE FLORIDA BIG BEND AND PANHANDLE FOR THIS AFTERNOON... ...A RED FLAG WARNING IS NOW IN EFFECT FOR THE SAME AREAS (EXCEPT FOR COASTAL BAY) FROM 2 PM EDT /1 PM CDT/ UNTIL 8 PM EDT /7 PM CDT/ SUNDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 35 PERCENT... .DISCUSSION...A DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION THROUGHOUT THE WEEKEND...BUT AFTERNOON SEA BREEZES DEVELOPING EACH DAY WILL LIKELY RESTRICT RED FLAG CONDITIONS AWAY FROM THE IMMEDIATE COAST. CRITICALLY LOW RELATIVE HUMIDITY VALUES ARE EXPECTED ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA THROUGHOUT THE REST OF THE WEEKEND...BUT THE NECESSARY WIND CRITERIA WILL NOT BE MET. MOISTURE LEVELS WILL INCREASE BY THE MIDDLE OF THE UPCOMING WEEK AHEAD OF A WEAK COLD FRONT...BUT RED FLAG CONDITIONS MAY STILL BE A CLOSE CALL OVER INTERIOR PARTS OF NORTH FLORIDA ON MONDAY. FLZ007>019-026>029-034-101130- /O.UPG.KTAE.FW.A.0079.101010T1700Z-101011T0000Z/ /O.NEW.KTAE.FW.W.0093.101010T1800Z-101011T0000Z/ /O.CON.KTAE.FW.W.0092.000000T0000Z-101010T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE- 329 PM EDT SAT OCT 9 2010 /229 PM CDT SAT OCT 9 2010/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ112-100000- /O.CON.KTAE.FW.W.0092.000000T0000Z-101010T0000Z/ COASTAL BAY- 229 PM CDT SAT OCT 9 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ 17-GOULD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 8, 8:35 AM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, Oct 8, 8:35 AM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
935 AM EDT FRI OCT 8 2010
.DISCUSSION...A RIDGE OF HIGH PRESSURE CONTINUES TO DOMINATE THE
REGION TODAY WITH CRYSTAL CLEAR SKIES AND VERY LIGHT WINDS TO BEGIN
THIS MORNING. WITH THE DRY AIR STILL IN PLACE...LOW TEMPS WERE STILL
A BIT ON THE COOL SIDE LAST NIGHT...BUT OUT OF ALL OF OUR ASOS
LOCATIONS...ONLY TALLAHASSEE (TLH...49) AND CROSS CITY (CTY...48)
MANAGED TO DIP INTO THE UPPER 40S. OVER THE REST OF THE AREA LOWS
ONLY MANAGED TO DROP IN THE LOWER TO MIDDLE 50S. THIS IS A
SIGNIFICANT WARM UP FROM THURSDAY MORNING WHERE WIDESPREAD 40S WERE
THE NORM...AND APALACHICOLA EVEN BROKE A LONG STANDING RECORD OF 48
FROM 1932 BY 1 DEGREE (47). THE CURRENT FCST LOOKS WELL ON TRACK...
AND WITH THE ATMOSPHERE CONTINUING TO MODERATE...TEMPERATURES WILL
WARM UP VERY QUICKLY TODAY WITH HIGHS EXPECTED TO REACH THE UPPER
80S TO NEAR 90 AWAY FROM THE COAST. OVER THE COASTAL WATERS...WINDS
CONTINUE LIGHT WITH AN OFFSHORE COMPONENT...WITH AN AFTERNOON SEA
BREEZE EXPECTED NEAR THE COAST.
&&
.AVIATION...GENERAL VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD.
MAY SEE BRIEF PERIOD OF MVFR VIS AT KVLD AROUND SUNRISE SATURDAY
MORNING...HOWEVER ANY RESTRICTIONS WILL BE BRIEF AND LIFT BY 13Z.
WINDS WILL BE LIGHT THROUGH THE PERIOD.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 16Z-00Z TODAY ALL ZONES.
FIRE WEATHER WATCH FROM 17Z-00Z SAT ALL BUT THE COASTAL STRIP
OF ZONES.
GM...NONE.
&&
GOULD/MROCZKAHazardous weather outlook, Oct 8, 2:41 AM CDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 341 AM EDT FRI OCT 8 2010 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-091000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 341 AM EDT FRI OCT 8 2010 /241 AM CDT FRI OCT 8 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...LOW RELATIVE HUMIDITY AND DRY FUELS COULD ENHANCE THE SPREAD OF ANY WILDFIRES THAT MAY IGNITE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 3:24 AM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 10 hr |
| Oct 8, 1:27 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 25 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.